Aa
A
A
Close
Avatar universal
Neuropathy, tingling antibiotic use
Hi, i suffer from re-occuring UTIs and for the last 3 years taken profolactic antibiotics, one of which nitrofurintoin caused some peripheral neuropathy symptoms. Recently after having some dental implants placed  i took a course of Metronidazole and had a very bad reaction that started continous burning, tingling spasms all through my body especially very strong nerve pain in my my head and face. Also burning, shooting stabbing pains in hands and feet and numbness in arms. It sometimes feels every nerve in my body is alive. It dies down then starts up again in strong waves. i saw a neurologist who said it wasn't MS etc but dismissed link with antibiotics saying medicine doesn't recognise this link. I have started to read about CNS toxicity and just wondered anyones thoughts.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
Avatar m tn
Blank
caregiver222
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
5265383 tn?1465260698
Blank
aspen2
ON
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ